# SDR TWAA9750002

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54333
- Make and model: Boeing 727231
- Aircraft serial: 20460
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LGA - FLT 45 - DURING CRUISE, AFT GALLEY OVEN EMITTED SMOKE INTO PASSENGER CABIN.  CLEANED FOOD DEBRIS FROM OVEN AND OPERATIONAL CHECK OF ALL AFT GALLEY OVENS NORMAL.  (M)
